Get help from best doctors, anonymously
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Dear sir, my name is abhijit Paul age 24 I live siliguri Westbengal sir mera ak anxiety panic attacks ka problem chal raga ha 8 sal thak mane siliguri 2 physcrits dika chuka hu to 4 sal kuch med khaya hu may jabhi o daba bond karta hu phir se usi problem chulu sura hoya raha ha Mena 4 sal thak felizs plus, rexipra 20, cilentra 10, stalopam 5, shine 10, Revotril 0.5,Olenz 2.5,franxit, ya sab dawa kha chuka hu, 2011 sal se ai problem jada ber giya ab 2016 years chal may thik he nahi pai ra hu kaya koro sir please help me sir mera life abvi barbad ho chuka ha kaya karo may or skin ka enzyme problem ha right hand me haat may please call me sir 7602328599.

2 Doctors Answered
Hello lybrate-user, The way you have written about your problems depicts your distressing situation. Anxiety disorders can be of many times. It can occur with dizziness, shaking of whole body, palpitation, worry, apprehension, dry mouth and throat, breathlessness etc. It can occur on a daily basis or can occur at specific times either due to any trigger or without it. In panic attacks there occurs sudden onset of severe mounting anxiety with the symptoms mentioned early along with a choking sensation and feeling of impending death/doom/'having a heart attack' type situation that lasts for few mins and then dissappears. You need to visit a psychiatrist and get some blood tests done (thyroid profile particularly) along with a ECG to look for any cardiac problem that you may or may not be having. The medicines that you were on were good to control your symptoms but I feel they were either not taken adequately by you or otherwise. Please consult your psychiatrist again. You can contact me over phone. My number is given in the website.
1 person found this helpful
Continue taking Feliz plus as one tab at bed time untill you consult a psychiatrist. You may need higher dosage of Feliz. Don't worry continue medicines till doctor advise. Its a simple disease.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.